# SDR AALA202210275484

- Difficulty date: September 30, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737
- Aircraft serial: 33322
- Aircraft time: 27,674 hours, 11,650 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG12917
- Condition: Torn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR ESCAPE SLIDE GIRT BAR FOLD IS TORN. **SUPPLEMENTAL REPORT FOR AALA202210035484: REPLACED SLIDE PER AMM 25-66-01-400-801. ** (CLOSED)
